# SDR AALA202408139417

- Difficulty date: August 11, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N102NN
- Make and model: Airbus A321-231
- Aircraft serial: 5860
- Aircraft time: 36,907 hours, 7,425 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Plate
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LEFT SWITCH INTEGRAL LIGHTING INOPERATIVE ON OVERHEAD PANEL. SECURED LIGHT PLATE.
